Four recent drug overdoes in Riley County, including one at a school, have prompted officials to issue a warning. On Wednesday Riley County Police and EMS responded to two overdoses involving adults. Last week, they responded to two more overdoses over the course of 48 hours, both involving juveniles, with one occurring at Manhattan High School during school. Riley County Police say these overdoses were presumably the result of fake, pressed prescription pills containing fentanyl. While none resulted in death, fentanyl is now the NUMBER ONE cause of death for Americans age 18-45. It overtook and doubled the number 2 cause – suicide, in just one year. Parents, please have a conversation with your kids about this dangerous drug. These fake prescription pills are easily accessible and often sold on social media, making them available to anyone with a smartphone, including minors. If someone gives you a pill at a bar or party – DON’T TAKE IT. The chances of it containing fentanyl are high. Most of the incidents we have dealt with involve fake oxycodone, known as “dirty 30s” or “blues”. They recovered one of these fake oxycodone pills from one of the recent individuals who overdosed. Other fake pills are made to look like hydrocodone (Vicodin), and alprazolam (Xanax); or stimulants like amphetamines (Adderall). Two milligrams of fentanyl can be lethal depending on a person’s body size, tolerance and past usage. Drug Enforcement Administration – DEA analysis has found counterfeit pills ranging from .02 to 5.1 milligrams (more than twice the lethal dose) of fentanyl per tablet.